# SDR AALA981408

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Condition: Malfunctioned
- Location: Passenger Door
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PVD - FLT 1974 - FORWARD ENTRY DOOR SLIDE FOUND ON FLOOR WITH PINS POPPED OUT.  DID NOT INFLATE.  INSTALLED NEW DOOR SLIDE PACK.  SYSTEM GROUND CHECKED NORMAL.  (X)
